Newbie update

Hi All 😘

I do hope you are all comfortable and not bothered too much by the pain.

Well, just wanted to thank you all for your kind words and for all the useful advice in this thread and in the community overall... my update:

After my initial consultation with my Rheumatologist Mr Wright (Wed 1 Feb) which left me confused, I started to get my head around things. The rheumatology dept were really quick, I received a copy of the report the consultant had sent to my GP on the Friday stating what he found and outlining the plan going forward and then on the Saturday an appointment for 27 Feb, today.. (I also received a letter last week advising bloods confirmed RA, therefore I was more prepared for appointment today 🙈)

Well consultant advised he would've been starting me on Methotrexate today but he wasn't happy with my chest X-ray, therefore he gave me another steroid injection Depo... and requested another chest X-ray in 10 days time and also said I would get an appointment with Rheumy nurse to educate me on the drugs etc... so looks like yr all stuck with me in yr club 😳 Lol....

I'm pleased they have given me another injection as the first one was beginning to wear off with a vengeance 😫!! Just a bit concerned as I was under the impression it's not good to have too many of these steroids ??

Also little bit concerned about my chest... Just waiting for next appointment now which I expect will be in a couple of weeks...

Lots of questions spinning around my head at mo so hopefully nurse will be able to enlighten me when I see him/her.

Take care everyone

Sue

XX

1 Reply

oldestnewest
  • My rheumy told me that 3 or 4 full dose steroid injections a year was unlikely to cause any problems. They are slow release and don't have the difficulty tablets have with tapering off them. The main problem with steroids is for those who are on more than 10mg tablets continuously, i.e. over 3 months.

    Although frustrating it's good your consultant is being thorough about your chest x-rays. Most likely nothing, but best to be sure.

You may also like...